Online submodular minimization

Elad E. Hazan, Satyen Kale

Research output: Chapter in Book/Report/Conference proceedingConference contribution

14 Scopus citations

Abstract

We consider an online decision problem over a discrete space in which the loss function is submodular. We give algorithms which are computationally efficient and are Hannan-consistent in both the full information and bandit settings.

Original languageEnglish (US)
Title of host publicationAdvances in Neural Information Processing Systems 22 - Proceedings of the 2009 Conference
Pages700-708
Number of pages9
StatePublished - Dec 1 2009
Externally publishedYes
Event23rd Annual Conference on Neural Information Processing Systems, NIPS 2009 - Vancouver, BC, Canada
Duration: Dec 7 2009Dec 10 2009

Other

Other23rd Annual Conference on Neural Information Processing Systems, NIPS 2009
CountryCanada
CityVancouver, BC
Period12/7/0912/10/09

All Science Journal Classification (ASJC) codes

  • Information Systems

Cite this

Hazan, E. E., & Kale, S. (2009). Online submodular minimization. In Advances in Neural Information Processing Systems 22 - Proceedings of the 2009 Conference (pp. 700-708)